# SDR SWAA2021100116929

- Difficulty date: September 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750229
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727A - 787+15, LBL21, WL156.  REMOVED CORROSION AND FOUND OUT LIMITS SRM 53-00-53-1A-2.   REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0.   FABRICATED, LOCATED, AND DRILLED A FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, AND DWG 146A7500. FABRICATED REPAIR SPLICE IAW SRM 53-00-53-2R-5, REPAIR 5.   INSTALLED  FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 146A7500.
